# SDR R61A20110434

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N176HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000461
- Aircraft time: 259 hours, 143 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Part serial: L5340
- Condition: Inoperative
- Location: Le Slat
- Part time: 263 hours, 145 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL MSG ON APPROACH INTO MCO, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED SFACE 1, SFACE 2, AND ALL 4 SLAT OUTBOARD SKEW SENSORS PER EMB AMM, AND OPS CHECK GOOD.
